Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Acute Chest pain, heartburn - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Hypertension and Heart Disease
Answered by

General & Family Physician
Practicing since : 2009
Answered : 594 Questions
User :   before 5 hours i felt a chest pain, when i breath i feel this heavy thing on my chest. i now have a heart burn , i took 1000mg of parcetamol and am afraid am having a heart attack,
User :   hi
Doctor :   Hi
Doctor :  
Doctor :   Let me read your query
User :   ok
Doctor :   May i know your age?

User :   25
Doctor :   Is this the first time you are having this pain?

User :   not really
Doctor :   Now also are you having this pain?

User :   yes
User :   but less severe
Doctor :   Do you have this pain often?
User :   no
Doctor :   What kind of pain is this?Shooting, operiodic, continous or radiating?

User :   when i breath i feel it
Doctor :   Are you having any breathlessness or dizziness or any other symptom?
User :   no breathlessness or dizziness
User :   but this uncomfortable pain
User :   when i inhale or exhale
Doctor :   There are many causes of chest pain as Chest wall disorders,GI disorders (eg, esophageal reflux or spasm, ulcer disease, cholelithiasis),
Idiopathic( any unknown causes

Doctor :   Also stress and anxiety lead to this kind of pain.

User :   so u dont think i have heart attack symptoms
User :   even though i felt as if someone sat on my chest
Doctor :   Do you have any other problems?
User :   i have got asthmaa
User :   but i dont think its my asthma
User :   now its my heartburn that is becomin worse
Doctor :   Are you on medications for asthma?, if yes plz specify?
User :   symbicort
User :   inhaler
Doctor :   Are you having any belching or burping?
Doctor :   Is there any family history of heart problems?
User :   my grandpa
User :   burpin no
User :   belchin i dont know what do u mean by that
Doctor :   Ok, i will suggest you to go to emergency and get your ECG and cardiac markers done to rule out any cause of heart problem.
User :   ok
Doctor :   Also these markers are to be done within 12 hours of pain symptom.
User :   alright
User :   thank u
Doctor :   Please do not take Paaracetamol or any other medication for such pain.

User :   ok
Doctor :   It would not be of help

User :   not even aspirin
Doctor :   Do not go for self medication as marker levels may be altered.
User :   ok
User :   then i am going to the er now
Doctor :   Is there anything else i can help you with?
User :   thnx doc
Doctor :   Yes please do and All the best
Doctor :   Thanks for consulting me, bye for now
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor